Results 1 to 19 of 19
  1. #1
    Community Member Shtinkie's Avatar
    Join Date
    Apr 2011
    Posts
    57

    Default Textures problem in Amrath

    Sorry if it's a known isssue, but I've got this in Amrath.



    Hope the pic works.

    The problem started when I spoke to the planescaller in the twelve. DDO locked up and did again every time I reloaded that toon. I got through by using another pc, but now I've got this on either pc.

    I'll bug report but just wanted to know if it was known to anyone

  2. #2
    The Hatchery Syllph's Avatar
    Join Date
    Jan 2010
    Posts
    1,992

    Default

    Crop that and submit it as the pic of the week. It actual looks neat.

  3. #3
    Scholar Of Adventure & Hero Missing_Minds's Avatar
    Join Date
    Jun 2006
    Location
    work....
    Posts
    30,352

    Default

    That looks neat, honestly.

    But.... That doesn't look like a typical heat death issue.

    Have you updated your drivers recently? Maybe you need to roll back or just update them.
    It could also be a sign of graphic file corruption, in which case about the only thing I can think of what to do, is to re install.

  4. #4
    Community Member Qnevven's Avatar
    Join Date
    Jan 2011
    Location
    Poland / G-land
    Posts
    224

    Default

    reminds me of an old school games in CGA mode (anyone old enough should know what i mean)

  5. #5
    Community Member Qnevven's Avatar
    Join Date
    Jan 2011
    Location
    Poland / G-land
    Posts
    224

    Default

    Quote Originally Posted by Shtinkie View Post

    The problem started when I spoke to the planescaller in the twelve. DDO locked up and did again every time I reloaded that toon. I got through by using another pc, but now I've got this on either pc.

    I'll bug report but just wanted to know if it was known to anyone
    On a serious note - This is rather weird that the problem is reproducing on both your PCs

    Please consider the following in trying to resolve your problem

    - are any of the hardware on both your PCs same (video card in particular)?
    - are both video cards running on same version of the drivers?
    - are you using 2 seperate monitors or connecting both boxes to same monitor with same cable (not in the same time obviously)

    I'm asking cause i had similar problems some time ago - my monitor would display wrong colors (would be missing one of the primary colors in RGB) and that sometimes resulted in pinkish or cyan colored screens.
    In my case it was a faulty video cable (D-Sub)

    But if you are having this only in Amrath and not anywhere else that might not be the cause of problem in your case.
    I have several ideas:
    - corrupted video driver
    - corrupted textures/meshes etc in the game data files

    First try to make a clean install of video driver - you need to uninstall any/all previous versions first - installing newer versions on top of previous drivers can cause many issues - most common for nvidia drivers

    If this doesn't help I'd suggest trying to uninstall the game on one of the computers (make sure you delete the all game folders except for ddo settings from mydocuments to ensure that fresh textrure files will be installed and not get corrupted while trying to overwrite them if you install at same location)

    If the problem persists - post in "technical assistance" forum to get turbine support

  6. #6
    Community Member Azhanti's Avatar
    Join Date
    Nov 2009
    Posts
    61

    Default

    I had the same thing with one character I logged in with there, textures were fine on returning to the twelve. A couple of days later I went back with another character and textures were fine. Its possible it was driver related as I may or may not have updated my drivers (nvidia) between visits, can't remember when I did them exactly.

  7. #7
    Community Member Shtinkie's Avatar
    Join Date
    Apr 2011
    Posts
    57

    Default Thanks

    You guys/girls have just reminded me, yes I did have a driver update this week. I'll try a rollback on them tomorrow and see how it goes.
    Another thing I found was log off, log on with another toon briefly and then relog the original toon fixed the issue with textures. But I did freeze up again half hour later.

    +1s all round as far as they'll go

    (edit) oops, that's all for now
    Last edited by Shtinkie; 01-27-2013 at 06:55 AM.

  8. #8
    Community Member
    Join Date
    Nov 2009
    Posts
    4,827

    Default

    I get the same thing if I log a character in that logged off in Amrath. For that reason when I was doing daily runs of Weapon Shipment I would make sure to 'park' my character somewhere else when logging off.

    The texture issue would go away when leaving Amrath and returning.

    The texture issue started, for me, when U16 came out.


    Quote Originally Posted by MajMalphunktion View Post
    *Handwraps. Yes we know. Here is my known issue for handwraps. Hand wraps in assorted flavors are borked.

  9. #9
    Community Member Rhomnibus's Avatar
    Join Date
    Aug 2010
    Location
    London UK
    Posts
    139

    Default

    I suspect House Phiarlan is behind your display issues.

    ͡ᵢᵥ
    ֖ ֥ You have angered many opponents, and your enemies have been alerted to the presence of your trolling.
     ͜‴

  10. #10
    Community Member Luxgolg's Avatar
    Join Date
    May 2011
    Location
    Canada
    Posts
    808

    Default

    Which version of DirectX?

  11. #11
    Community Member fool101's Avatar
    Join Date
    Sep 2009
    Posts
    359

    Default

    Quote Originally Posted by Rhomnibus View Post
    I suspect House Phiarlan is behind your display issues.
    Been a while since they overhauled the House P area. I guess the elvish creativity won't sit idle.
    -Anything is possible....if you don't understand the problem.
    -Better to be perceived a fool than to open ones mouth and remove all doubt.
    -Luck is simply a crossroads between circumstance and knowledge, both are things you can control.

  12. #12

    Default

    I have the same issue. I think it happened after a DDO update. Could also be related to graphic card driver version. Mine happens when I log in a character who is in Amrath, but if I enter the battlefield and then come back out, everything looks normal.
    Ghallanda: Vilas, Alphon, Whelm, Thaylan, Tyclmi, Amgine, Talc, Dedlee, Payle, Darell, Talenta, Zhen, Thrane, Arrith, Durdyn, Magefyre, Necrophil, Tulgey, Borogove, Hasugi, Shawal, Hailestorm, Branthan Sarlona: Darrick, Schweet, Omagus, Chudan, Runeshot Cannith: Leeve, Alzon

  13. #13
    Community Member Shtinkie's Avatar
    Join Date
    Apr 2011
    Posts
    57

    Default

    Quote Originally Posted by Luxgolg View Post
    Which version of DirectX?

    DirectX 11, and DDO graphics set to max on everything

    I'm running ATI graphics on both machines (1 is a lappy) and both are Win7 64bit. I uninstalled the catalyst software including drivers vers 13.1 and installed the previous version 12.1. I haven't done much testing yet, but this seems to have worked so far.

    fingers crossed and I'll report back later

  14. #14
    Community Member Singular's Avatar
    Join Date
    Mar 2010
    Posts
    2,796

    Default

    What drugs is your character on and how can I get some?

    (otherwise, good luck with your issue! sorry you have it)

  15. #15
    The Hatchery Karadon_II's Avatar
    Join Date
    Feb 2010
    Location
    Cork City, Ireland
    Posts
    238

    Default

    I have the same issue but it goes away if I relog, leave the area and re-enter and/or log in a different character. I'll be concerned when none of those solutions work.
    Karadon: Paladin [5] Mar - Jul 2006 - Aureon [EU] --- Paladin [20] Feb 2010 - June 2012 - Orien --- Paladin [21] June 2012 - July 2013 - Orien [TR1] --- Paladin [17] July 2013 - Present - Orien [TR2]
    Yes this is correct, I played Paladins, even pure Paladins before Update 23!!!

  16. #16
    The Hatchery
    2014 & 2016 DDO Players Council
    Dandonk's Avatar
    Join Date
    Dec 2009
    Location
    Denmark
    Posts
    5,448

    Default

    Soylent cyan is people!

    Or words to that effect.
    <seemingly offensive Army of Darkness quote>

  17. #17
    The Hatchery Theender's Avatar
    Join Date
    Oct 2009
    Location
    UK
    Posts
    227

    Default

    One too many yugo pots often has side effects...


    Thanks for the image, something to add to my avatar collection!

  18. #18
    Community Member thompsonizer's Avatar
    Join Date
    Dec 2011
    Posts
    17

    Default had it hapeen to me and....

    all I did was change the settings back to default....wham bam things was normal minus having to change a few advanced options. Hope this helps anyone

  19. #19
    Community Member Shtinkie's Avatar
    Join Date
    Apr 2011
    Posts
    57

    Default Multi-pass lighting

    Turning off multi-pass lighting is the best work around I can find for now. Changing the video drivers didn't work.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

This form's session has expired. You need to reload the page.

Reload